# SDR SWIA200514966

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 9,232 hours, 7,170 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE MESSAGE.  MESSAGE CLEARED WITHIN 4 SECONDS.  REPLACED FORWARD CARGO SMOKE DETECTOR.  OPERATIONAL CHECK GOOD, PN: 473597-19 SN OFF: 1942.
